# SDR SWAA063902

- Difficulty date: October 10, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 63,731 hours, 57,052 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D4674P
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND OVERHEAD FWD CABIN EMERGENCY EXIT SIGN INOP.  SECURED LOOSE CONNECTOR PER MM.
